# SDR UIEA2019081535089

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rivet
- Part number: 201120911000101
- Part serial: NSN
- Condition: Sheared
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR-PLASTIC RIVET NO.1 ENG NOSE COWL AFT BULKHEAD OUTER RING RUB STRIP, NEAR 5 O'CLOCK POSITION.( REPLACED DAMAGED RIVET WITH NEW RIVET IAW GE SPM 70-13-01 REV.108 AND GOODRICH CMM 71-11-16 REV.46. JOB COMPLETED AND COND CHK NML )
